Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 25, NWS Goodland, KS

November 2, 2013Gove County, Graham County, Kansas

NWS Goodland, KS issued this wind advisory at Nov 2, 2013, 2:06 PM CDT for Gove County, Graham County, Kansas. It took effect at Nov 3, 2013, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2013, 2:06 PM CDT (19:06 UTC)
In effect from
Nov 3, 2013, 9:00 AM CST
Expired
Nov 3, 2013, 6:00 PM CST
In force
9 hr
Issued by
NWS Goodland, KS

Counties Gove County, KS, Graham County, KS

The radar

The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2102 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS73 KGLD 021906
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
106 PM MDT SAT NOV 2 2013

KSZ016-029-031200-
/O.NEW.KGLD.WI.Y.0025.131103T1500Z-131104T0000Z/
GRAHAM-GOVE-
INCLUDING THE CITIES OF...HILL CITY...QUINTER
206 PM CDT SAT NOV 2 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. 

* TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 45 MPH.

* PEAK WINDS...SOUTHWEST WINDS WILL INCREASE SUNDAY MORNING WITH
  THE STRONGEST WINDS DURING THE EARLY AFTERNOON. WINDS WILL BEGIN
  TO DIMINISH BY LATE SUNDAY AFTERNOON.

* OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
3 follow-up statements
491 
WWUS73 KGLD 031108
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
408 AM MST SUN NOV 3 2013

KSZ016-029-031900-
/O.CON.KGLD.WI.Y.0025.131103T1500Z-131104T0000Z/
GRAHAM-GOVE-
INCLUDING THE CITIES OF...HILL CITY...QUINTER
508 AM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 45 MPH.

* PEAK WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING
  WITH THE STRONGEST WINDS DURING THE EARLY AFTERNOON. WINDS WILL
  BEGIN TO DIMINISH BY LATE THIS AFTERNOON.

* OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES 
  AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
802 
WWUS73 KGLD 031848
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1148 AM MST SUN NOV 3 2013

KSZ016-029-040000-
/O.CON.KGLD.WI.Y.0025.000000T0000Z-131104T0000Z/
GRAHAM-GOVE-
INCLUDING THE CITIES OF...HILL CITY...QUINTER
1248 PM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING/DURATION...25 TO 35 MPH WITH GUSTS TO 50 MPH.

* PEAK WINDS...STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE.
  WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON.

* OTHER IMPACTS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES 
  AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
759 
WWUS73 KGLD 032355
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MST SUN NOV 3 2013


KSZ016-029-040100-
/O.EXP.KGLD.WI.Y.0025.000000T0000Z-131104T0000Z/
GRAHAM-GOVE-
INCLUDING THE CITIES OF...HILL CITY...QUINTER
555 PM CST SUN NOV 3 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH OR GREATER ARE NO
LONGER EXPECTED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE ON TIME. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Nov 2, 12:43 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Nov 2, 12:43 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1143 AM MDT SAT NOV 2 2013

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 408 AM MDT SAT NOV 2 2013

MAIN FORECAST CONCERN WILL BE THE BEGINNING OF WHAT LOOKS TO BE A
SIGNIFICANT WINTER WEATHER EVENT THE BEGINNING OF NEXT WEEK WITH
SECONDARY CONCERNS OF WINDS TODAY AND SUNDAY ALONG WITH HIGH
TEMPERATURES SUNDAY AND MONDAY. SATELLITE SHOWING AN ACTIVE AND
PROGRESSIVE WAVE TRAIN FROM THE PACIFIC THROUGH NORTH AMERICA. FLOW
HAS BECOME A LITTLE MORE AMPLIFIED IN THE EASTERN PACIFIC WITH OUR
NEXT WEATHER MAKER STARTING TO DIG TOWARD THE PACIFIC NORTHWEST
COAST. RIDGE IS BUILDING INTO THE WESTERN PORTION OF THE COUNTRY
WHICH IS LEAVING NORTHWEST FLOW ALOFT OVER THE AREA.

AT JET LEVEL...MODELS DID FINE. AT MID LEVELS...MODELS TENDED TO NOT
BE DEEP ENOUGH AND TOO FAR EAST WITH THE SYSTEM APPROACHING THE
PACIFIC NORTHWEST COAST. BASED ON UPPER AIR ANALYSIS AND SATELLITE
THROUGH 06Z...THE GFS...UKMET...ECMWF...AND CANADIAN HAD THE BEST
HANDLE WITH THE SLIGHT EDGE TO THE GFS. THE ECMWF...SREF AND NAM
DID WELL ON THE SURFACE WIND FIELD. THE MODELS DID ABOUT THE SAME ON
THE LOW LEVEL THERMAL FIELD WITH MAYBE A SLIGHT ADVANTAGE TO THE
GFS.

TODAY/TONIGHT...LOTS OF SUN WITH WARMING TEMPERATURES TODAY.
TIGHTENING PRESSURE GRADIENT AND GOOD 3 HOUR PRESSURE FALLS SUPPORT
BREEZY TO CLOSE TO WINDY CONDITIONS IN THE WESTERN PORTION OF THE
AREA THIS AFTERNOON. LATEST GUIDANCE MATCHED UP WELL WITH CURRENT MAX
TEMPERATURE FORECAST AND MADE LITTLE TO NO CHANGES. INTERESTING
TEMPERATURE FORECAST FOR TONIGHT. SURFACE TROUGH PUSHES EAST DURING
THE NIGHT. LIGHTER AND MORE VARIABLE WINDS DEVELOP IN THE NORTHWEST
PORTION OF THE AREA WITH STRONGER SOUTH TO SOUTHWEST WINDS IN THE
SOUTHEAST PORTION. SO COULD HAVE QUITE A GRADIENT AND ORIENTED THE
GRIDS IN THAT MANNER FROM WARMEST SOUTHEAST TO COOLER NORTH AND
WEST.

SUNDAY/SUNDAY NIGHT...STRONG LEFT FRONT QUADRANT OF THE JET WILL
AFFECT THE AREA FROM MID MORNING INTO MID AFTERNOON. WITH SUCH A
DEEP DRY LAYER THROUGH A SIGNIFICANT DEPTH OF THE ATMOSPHERE...THE
MAIN AFFECT WILL BE CLOUDS. THESE CLOUDS COULD KEEP TEMPERATURES
FROM WARMING AS MUCH AS EXPECTED DEPENDING ON HOW THICK AND LONG
THEY LAST. AS YESTERDAY...MODELS HAVING DIFFICULTY...ALTHOUGH THEY
ARE A LITTLE BETTER...IN WHERE TO PUT INCOMING SURFACE TROUGH/INITIAL
COLD FRONT.

THE MODELS DO APPEAR A LITTLE FURTHER EAST THAN THEY WERE
YESTERDAY. TIGHT PRESSURE GRADIENT AND HIGH 3 HOUR PRESSURE FALLS
ARE NEAR THE SOUTHEAST PORTION OF THE AREA WITH THE TIGHTEST/HIGHEST
GRADIENT/PRESSURE FALLS TO THE SOUTH AND EAST OF THE AREA. IT WILL
BE VERY CLOSE TO WIND ADVISORY CRITERIA IN THIS AREA. BUT BASED ON
TRENDS/CLUSTERING OF THE LATEST GUIDANCE...BELIEVE THE STRONGEST
WINDS WILL NOT BE IN MY AREA. HOWEVER DAY SHIFT WILL HAVE TO TAKE
ANOTHER LOOK AT IT.

BECAUSE OF THE POSITION OF THE ABOVE MENTIONED BOUNDARY...THERE
COULD END UP BEING QUITE THE TEMPERATURE GRADIENT. BECAUSE OF THE
UNCERTAINTY OF WHERE THIS BOUNDARY WILL BE AND THE THICK CLOUD
COVER EXPECTED...FEEL THE TEMPERATURE FORECAST IS VERY DIFFICULT TO
PROBLEMATIC AT THIS POINT. LOWERED TEMPERATURES SOME...ESPECIALLY
IN THE NORTHWEST CORNER...BUT FURTHER REVISION MAY BE NEEDED.
DURING THE NIGHT THE INITIAL COLD FRONT MOVES THROUGH THE AREA AND
SHOULD ALMOST BE THROUGH THE AREA BY 12Z. ADJUSTED MINS ACCORDING
TO THIS.

MONDAY/MONDAY NIGHT...COLD AIR ADVECTION CONTINUES THROUGH THE DAY
AS LOW LEVEL UPSLOPE INCREASES THROUGH THE DAY AS WELL. THERE
APPEARS TO BE A DECENT AMOUNT OF SUN. ADJUSTED MAXES DOWN SOME BUT
ONCE AGAIN TRICKY TEMPERATURE FORECAST.

THE BEGINNING OF WHAT LOOKS TO BE A SIGNIFICANT WINTER STORM BEGINS
DURING THE NIGHT. DEPENDING ON WHICH MODEL YOU USE...THERE WILL
BE EITHER A RIGHT REAR QUADRANT OF A NORTHERN JET OR A COUPLED JET
STRUCTURE ACROSS THE AREA FROM LATE AFTERNOON INTO THE NIGHT.
OVERALL STRONG MESOSCALE AND SYNOPTIC SCALE LIFT WILL SPREAD ACROSS
THE AREA. SO PRECIPITATION DOES APPEAR CERTAIN WITH TIMING AND PHASE
ISSUES THE BIG QUESTIONS.

THE DETERMINISTIC MODELS...ALSO SUPPORTED BY THE ENSEMBLES...INDICATE
A LITTLE BIT OF A SLOWING TREND FROM YESTERDAY. SO SPLIT THE FORECAST
INTO AN EVENING AND OVERNIGHT. THE EVENING WILL BE THE TIME OF THE
LOWEST CHANCES WITH INCREASING CHANCES...ESPECIALLY IN THE WESTERN
PORTION...BEGINNING LATE IN THE EVENING. WIDESPREAD PRECIPITATION
IS EXPECTED ACROSS THE ENTIRE AREA AFTER MIDNIGHT. SOUNDINGS SHOW
THAT PRECIPITATION SHOULD BE ALL RAIN DURING THE EVENING. THEN THERE
WILL BE A TRANSITION TO ALL SNOW ALONG AND WEST OF THE COLORADO
BORDER. JUST TO THE EAST OF THERE WILL BE A RAIN AND SNOW MIX WITH
THE SOUTHERN AND EASTERN LOCATIONS REMAINING ALL RAIN. MODERATE SNOW
ACCUMULATION LOOKS TO BE ALREADY BEING TAKING PLACE IN THE WESTERN
PORTION OF THE AREA...ESPECIALLY IN EASTERN COLORADO.

THANKS TO ALL FOR THEIR COLLABORATION.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 303 AM MDT SAT NOV 2 2013

THE MAIN CONCERN FOR THE EXTENDED FORECAST CONTINUES TO BE THE
THREAT OF A POTENTIAL WINTER STORM MOVING IN MONDAY NIGHT AND
LASTING INTO TUESDAY NIGHT. CONFIDENCE FOR THIS FORECAST PACKAGE IS
QUITE HIGH...HOWEVER THE LATEST RUN OF THE EUROPEAN MODEL HAS THROWN
SOME DOUBT BACK INTO THE EQUATION. AT THIS TIME...THINKING IS THAT
THIS LATEST RUN OF THE EUROPEAN IS AN ANOMALY/OUTLIER. THIS PACKAGE
WILL LEAN ON A MIX OF THE CANADIAN...GFS AND PREVIOUS RUN OF THE
EUROPEAN.

A LARGE...UPPER LEVEL TROUGH OF LOW PRESSURE WILL BE EJECTING ACROSS
THE DESERT SOUTHWEST AND INTO THE HIGH PLAINS BY TUESDAY. COLD AIR
SHOULD ALREADY BE IN PLACE AS COLD AIR ADVECTION CONTINUES BEHIND A
COLD FRONT EXPECTED TO MOVE THROUGH MONDAY. WITH CLOUDS ON THE
INCREASE AND BECOMING OVERCAST BY MONDAY NIGHT...COLD AIR ADVECTION
AND PRECIPITATION...THINKING IS THAT TEMPERATURES ON TUESDAY WILL BE
QUITE CHILLY AND REMAIN NEAR FREEZING FOR MOST OF THE AREA
THROUGHOUT THE DAY. THE LATEST SUITE OF GFS GUIDANCE HAS COOLED
SIGNIFICANTLY...BY 10 TO 15 DEGREES FOR SURFACE HIGH TEMPERATURES
FROM YESTERDAYS RUN AT THIS TIME. 850 MB TEMPERATURES HAVE ALSO
COOLED AS WELL SO THE GFS WOULD BE IN FAVOR OF SNOW ACROSS THE
NORTHWESTERN HALF OF THE AREA WITH RAIN...MIXING WITH SNOW LATER ON
ACROSS THE SOUTHEASTERN HALF. THE CANADIAN MODEL REMAINS THE COOLEST
SOLUTION YET THE MOST STABLE SOLUTION AS THERE HAS BEEN LITTLE RUN
TO RUN VARIATION WITH THIS MODEL. THE GFS AND CANADIAN MODELS ARE
QUITE SIMILAR WITH RESPECT TO TEMPERATURE SOLUTIONS SO HAVE LEANED
HEAVILY ON THESE TWO SOLUTIONS. THE LATEST RUN OF THE EUROPEAN MODEL
HAS COME IN MUCH WARMER COMPARED TO THE PREVIOUS RUN...UP TO 10
DEGREES WARMER IN SOME LOCATIONS. THINK THIS IS COMING FROM SOME
PROJECTED WARMING FROM THE WEST AS THE STORM CLEARS OUT EARLIER.
THIS DOES RAISE SOME CONCERN BUT SINCE THIS IS THE FIRST RUN THAT
SHOWS THIS SOLUTION...WILL NEGLECT IT UNLESS THIS SOLUTION BECOMES
PERSISTENT IN THE NEXT COUPLE OF RUNS.

WITH RESPECT TO STRENGTH OF THE TROUGH...THE EUROPEAN MODEL NOW
SHOWS A WEAKER...FASTER MOVING SYSTEM. THIS IS IN STARK CONTRAST TO
CURRENT RUNS OF THE GFS..CANADIAN AND PREVIOUS RUN OF THE EUROPEAN
WHICH SHOW A STRONGER...SLOWER MOVING SYSTEM. MODELS REMAIN NEARLY
IDENTICAL WITH THE PLACEMENT OF A PERSISTENT AREA OF FRONTOGENESIS
ACROSS THE NORTHWESTERN HALF OF THE FORECAST AREA. FORECAST
SOUNDINGS FOR THESE LOCATIONS INDICATE THAT THE MAJORITY OF THE
PRECIPITATION SHOULD BE SNOW WITH SATURATION THROUGHOUT THE ICE
CRYSTAL FORMATION ZONE. THERE IS ALSO SOME INSTABILITY FORECAST AS
DEPICTED FROM OMEGA FIELDS/CROSS SECTIONS SO THERE MAY BE SOME
CONVECTIVE ELEMENTS TO THE PRECIPITATION. BASED ON THIS...THINKING A
BAND OF PRECIPITATION...POSSIBLY HEAVY...WILL SET UP ACROSS THE
NORTHWESTERN HALF OF THE FORECAST AREA. WITH THE CURRENT TEMPERATURE
PROFILE FROM MOST MODEL GUIDANCE...MOST OF THE PRECIP WILL BE SNOW
TO THE NORTHWEST AND MAY BE HEAVY AT TIMES. THIS COULD BE THE FIRST
WINTER STORM OF THE SEASON. FARTHER TO THE SOUTHEAST...A LATER
CHANGE OVER TO SNOW IS FORECAST SO SNOW ACCUMULATIONS WILL BE MUCH
LESS SOUTHEAST OF A NORTON TO TRIBUNE KANSAS LINE. THIS SYSTEM WILL
NEED TO BE MONITORED CLOSELY AND IT IS POSSIBLE HIGHLIGHTS WILL BE
NEEDED WITH THIS SYSTEM.

ONCE THE TROUGH OF LOW PRESSURE CLEARS OUT TUESDAY NIGHT...
PRECIPITATION FREE WEATHER IS EXPECTED AS A RIDGE OF HIGH PRESSURE
BUILDS IN. TEMPERATURES MAY STILL BE COLD ON WEDNESDAY DEPENDING ON
ANY SNOW COVER LEFT ON THE GROUND. FROM THURSDAY ON...EXPECT A
WARMING TREND AS SOUTH WINDS RETURN WITH WARMING 850 MB
TEMPERATURES. MODELS HAVE TRENDED UP WITH TEMPERATURES FOR THE END
OF NEXT WEEK SO HAVE MADE THOSE ADJUSTMENTS TO THE EXTENDED FORECAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1128 AM MDT SAT NOV 2 2013

VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. ONE ISSUE TO
FOCUS ON FOR TAFS IS THE WINDS TONIGHT THROUGH TOMORROW. SOUTHWEST
WINDS WILL INCREASE THIS AFTERNOON AS A SURFACE TROUGH AXIS
APPROACHES THE TAF SITES...A TIGHT PRESSURE GRADIENT EXISTS OVER
THE AREA...AND AFTERNOON MIXING TAKES PLACE. KGLD AND KMCK COULD SEE
SUSTAINED WINDS AT 15 TO 20 KTS...WITH GUSTS AROUND 20 TO 30 KTS.
SOUTHWEST WINDS HAVE ALREADY STARTED TO INCREASE AT KGLD AND WILL
INCREASE AT KMCK IN THE NEXT COUPLE OF HOURS. GUSTS SHOULD
DIMINISH AFTER SUNSET AS WINDS DECOUPLE...WITH THE DECOUPLING OF
THE WINDS...THERE COULD BE LOW LEVEL WIND SHEAR AT BOTH TAF SITES
ASSOCIATED WITH A STRONG LOW LEVEL JET. INCLUDED THIS IN THE TAFS
CONSIDERING BUFKIT SOUNDINGS...THE RAP...NAM...AND GFS...SUGGESTED
IT. THE LOW LEVEL WIND SHEAR SHOULD ONLY LAST A FEW HOURS...FROM
03-06Z FOR KGLD AND 03-08Z FOR KMCK. AS THE TROUGH AXIS MOVES
THROUGH TOMORROW MORNING...THERE SHOULD BE A BRIEF PERIOD OF LIGHT
WINDS UNDER 10 KTS AT BOTH TAF SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...ALW
Hazardous weather outlook, Nov 2, 5:30 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
430 AM MDT SAT NOV 2 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
430 AM MDT SAT NOV 2 2013 /530 AM CDT SAT NOV 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON MONDAY NIGHT AND TUESDAY...A STORM SYSTEM WILL BRING WIDESPREAD
PRECIPITATION TO THE REGION. THE PRECIPITATION WILL CHANGE OVER TO SNOW
LATE MONDAY NIGHT AND THEN SPREAD ACROSS THE REST OF THE AREA TUESDAY.
THERE IS STILL SOME UNCERTAINTY WITH THIS STORM. HOWEVER...LOCATIONS
NORTHWEST OF A LINE FROM TRIBUNE TO COLBY TO OBERLIN COULD EXPERIENCE
MODERATE TO HEAVY ACCUMULATIONS OF SNOW. AT THIS TIME...ONLY MINOR
BLOWING AND DRIFTING OF THE SNOW IS EXPECTED.

AREA RESIDENTS ARE URGED TO MONITOR UPCOMING FORECASTS TO GET THE
LATEST INFORMATION ON THIS POTENTIAL WINTER STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:14 PM CDTFire Weather WatchGLDGreeley, Logan, Wallace, Wichita16 hr

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.